Some compactness criteria for weak solutions of time fractional PDEs

Lei Li Jian-Guo Liu

Analysis of PDEs mathscidoc:1905.03006

SIAM J. Math. Anal., 50, 3963-3995, 2018
No abstract uploaded!
weak Caputo derivative, weak solutions, Aubin–Lions lemma, time fractional Navier–Stokes equations, time fractional Keller–Segel equations
[ Download ] [ 2019-05-11 23:40:51 uploaded by jianguo ] [ 1009 downloads ] [ 0 comments ]
@inproceedings{lei2018some,
  title={Some compactness criteria for weak solutions of time fractional PDEs},
  author={Lei Li, and Jian-Guo Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511234051989791340},
  booktitle={SIAM J. Math. Anal.},
  volume={50},
  pages={3963-3995},
  year={2018},
}
Lei Li, and Jian-Guo Liu. Some compactness criteria for weak solutions of time fractional PDEs. 2018. Vol. 50. In SIAM J. Math. Anal.. pp.3963-3995. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190511234051989791340.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved